# SDR AALA20130423009

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 8,813 hours, 3,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IDENTIFIER LENS FOUND DISLODGED AT FORWARD GALLEY SERVICE DOOR.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT FORWARD GALLEY SERVICE DOOR LOCATION.  OPS CHECK NORMAL.
